← Return to Aromatase Inhibitors and ocular migraines

Discussion
katrina123 (@katrina123)

Aromatase Inhibitors and ocular migraines

Breast Cancer | Last Active: Jun 17, 2020 | Replies (10)

Comment receiving replies
@karendb

Hi everyone. I haven’t been on for awhile but thought I’d give my two cents worth. I’ve been on anastrozol for 2 years now. Don’t want to be a bah humbug but here are some side effects I have. Super hot flashes constantly, headache, trouble sleeping, weight gain, joints that don’t wanna work right and hurt. Oh yeah, dry, snake skin! I’m keeping the lotion companies in business! So….I don’t expect anything to change for the next 3 years but I always remind myself of the alternative! Hang in there! We’ll all get through this!

Jump to this post


Replies to "Hi everyone. I haven’t been on for awhile but thought I’d give my two cents worth...."

@kaendb
I am sorry that you are dealing with so many side effects. So far I have had bad headaches and hot flashes. The odd thing is I never got hot flashes when I went through menopause.

  Request Appointment